I took Lexapro for 5 weeks for anxiety/panic disorder and due to side effects constantly going even after 4 weeks i told my psychiatrist and she agreed and told me to ween off it for the next 4 days only taking half the pill. Made me feel more at ease the last day i felt good that i took it and felt great after not taking it. i had a few anxiety moments coming and going but not extreme like heart palpitations or shortness of breath or a panic attack. Now a week and a half since stopping it shortness of breath became an issue not sure because of seasonal allergies or not. Fatigue recently came back with like yawning for like 15 minutes straight. Pulsing left arm and shoulder. And depression. Are these withdrawal symptoms from stopping Lexapro? When are they suppose to start?
When do withdrawal symptoms start after stopping Lexapro?
Question posted by EDsster on 2 Feb 2018
Last updated on 20 July 2021 by vik10
do you think Pulsing left arm and shoulder is a side effect of Lexapro? Did it go away? I am having same issue with the pain in arm and shoulder. Anyone else experienced it?
I was on Lexapro for 1 month for severe depression this past winter. I have been on Luvox for OCD and Buspar for GAD for 15 years. The Dr. tried Celexa first but was interferring with frequent urination during sleep and difficult to go once there. He then tried Wellbutrin that made my OCD worse and was remembering lost memories that was troubling. Then he prescribed Lexapro 5mg. twice a day. Seemed to work but wore off after 5 hours and got 'Brain Zaps'. Had me add 5 mg. every 8 waking hours. Brain zaps still occuring so he added another 5 mg this time every 6 hours. Ok for awhile but zaps came back and had horrible nightmares. Also had no orgasm during climax. Only enjoyment in life and screwed. No pun intended. He said I needed another increase but refused and started withdrawal in reverse dosage order. I have been off Lexapro for 1 month and zaps are horrible. DON'T TAKE THIS DRUG! I will let you know when zaps stop.
Hi there! It sounds like you are having some withdrawal symptoms. I took the medication for 3 months. I started by weaning off by taking 10mg every other day and then every two days for about a month, as directed by my NP. My witdrawal symptoms started 2 days after discontinuing and only started with leg pain. Over the last 2 weeks it has developed into shortness of breath, inconsistent heart rate, and chest discomfort, among other symptoms. It has been 4 weeks to the day that I stopped. Sending positive thoughts your way!
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.